American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57D55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Anatoly S. Libgober and John W. Wood. Diffeomorphic complete intersections with different multidegrees. Bull. Amer. Math. Soc. 2 (1980) 459-461. MR 561533.
Abstract, references, and article information   
View Article: PDF

[2] Richard Mandelbaum. Four-dimensional topology: an introduction. Bull. Amer. Math. Soc. 2 (1980) 1-159. MR 551752.
Abstract, references, and article information   
View Article: PDF

[3] R. Mandelbaum. Algebraic surfaces and irrational connected sums of four manifolds. Bull. Amer. Math. Soc. 83 (1977) 369-371. MR 0440564.
Abstract, references, and article information   
View Article: PDF

[4] Richard Mandelbaum and Boris Moishezon. On the topological structure of simply-connected algebraic surfaces. Bull. Amer. Math. Soc. 82 (1976) 731-733. MR 0413135.
Abstract, references, and article information   
View Article: PDF

[5] Sylvain E. Cappell and Julius L. Shaneson. Construction of some new four-dimensional manifolds. Bull. Amer. Math. Soc. 82 (1976) 69-70. MR 0394709.
Abstract, references, and article information   
View Article: PDF

[6] Richard C. Randell. Generalized Brieskorn manifolds. Bull. Amer. Math. Soc. 80 (1974) 111-115. MR 0339246.
Abstract, references, and article information   
View Article: PDF

[7] Katsumi Nomizu. Some results in E. Cartan's theory of isoparametric families of hypersurfaces. Bull. Amer. Math. Soc. 79 (1973) 1184-1188. MR 0326625.
Abstract, references, and article information   
View Article: PDF

[8] Reinhard Schultz. Circle actions on homotopy spheres bounding plumbing manifolds . Proc. Amer. Math. Soc. 36 (1972) 297-300. MR 0309138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Joseph Roitberg. On a construction of Bredon . Proc. Amer. Math. Soc. 33 (1972) 623-626. MR 0295370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1